CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
A New Variational Approach for Inverse Source Problems 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2019, 卷号: 12, 期号: 2, 页码: 331-347
Authors:  Hu, Qiya;  Shu, Shi;  Zou, Jun
Favorite  |  View/Download:9/0  |  Submit date:2019/03/05
Variational approach  inverse source problem  stability  convergence  
On the Network Analysis of the State Space of Discrete Dynamical Systems 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2017, 卷号: 27, 期号: 4, 页码: 4
Authors:  Xu, Cheng;  Li, Chengqing;  Lu, Jinhu;  Shu, Shi
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Chaotic dynamics  cellular automata  complex network  state-mapping network  
AN EFFECTIVE PRECONDITIONER FOR A PML SYSTEM FOR ELECTROMAGNETIC SCATTERING PROBLEM 期刊论文
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 2015, 卷号: 49, 期号: 3, 页码: 839-854
Authors:  Hu, Qiya;  Liu, Chunmei;  Shu, Shi;  Zou, Jun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Maxwell scattering problem  edge finite elements  PML equations  Schur complement-type preconditioner  
NONOVERLAPPING DOMAIN DECOMPOSITION METHODS WITH A SIMPLE COARSE SPACE FOR ELLIPTIC PROBLEMS 期刊论文
MATHEMATICS OF COMPUTATION, 2010, 卷号: 79, 期号: 272, 页码: 2059-2078
Authors:  Hu, Qiya;  Shu, Shi;  Wang, Junxian
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Domain decomposition  coarse subspace  substructuring preconditioner  inexact solver  condition number  
一种求解H(curl)型椭圆问题的非重叠DDM预条件子 期刊论文
计算数学, 2010, 卷号: 000, 期号: 004, 页码: 373
Authors:  王俊仙;  胡齐芽;  舒适
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
A DOMAIN DECOMPOSITION METHOD WITH LAGRANGE MULTIPLIER BASED ON THE POINTWISE MATCHING CONDITION 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2009, 卷号: 6, 期号: 1, 页码: 147-160
Authors:  Sun, Dudu;  Hu, Qiya;  Shu, Shi
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
domain decomposition  nonmatching grids  pointwise matching  error estimate  
求解Maxwell线性元鞍点系统的基于HX预条件子的Uzawa算法 期刊论文
数值计算与计算机应用, 2009, 卷号: 000, 期号: 004, 页码: 305
Authors:  王俊仙;  胡齐芽;  舒适
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
A mortar edge element method with nearly optimal convergence for three-dimensional Maxwell's equations 期刊论文
MATHEMATICS OF COMPUTATION, 2008, 卷号: 77, 期号: 263, 页码: 1333-1353
Authors:  Hu, Qiya;  Shu, Shi;  Zou, Jun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Maxwell's equations  Nedelec finite elements  domain decomposition  nonmatching grids  generalized interpolation  error estimate  
Preconditioners for higher order edge finite element discretizations of Maxwell's equations 期刊论文
Science in China. Series A: Mathematics, 2008, 卷号: 51, 期号: 8, 页码: 1537
Authors:  ZHONG LiuQiang;  SHU Shi;  SUN DuDu;  TAN Lin
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
等代数结构面网格剖分下三维弹性问题的代数多重网格法 期刊论文
工程力学, 2005, 卷号: 022, 期号: 006, 页码: 76
Authors:  肖映雄;  张平;  舒适;  阳莺
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10